A note on the complete convergence for sequences of pairwise NQD random variables

被引:22
作者
Huang, Haiwu [1 ,2 ]
Wang, Dingcheng [1 ]
Wu, Qunying [2 ]
Zhang, Qingxia [1 ]
机构
[1] Univ Elect Sci & Technol China, Sch Math Sci, Chengdu 610054, Peoples R China
[2] Guilin Univ Technol, Coll Sci, Guilin 541004, Peoples R China
基金
中国国家自然科学基金;
关键词
pairwise NQD random variable sequences; complete convergence; almost sure convergence;
D O I
10.1186/1029-242X-2011-92
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
In this paper, complete convergence and strong law of large numbers for sequences of pairwise negatively quadrant dependent (NQD) random variables with non-identically distributed are investigated. The results obtained generalize and extend the relevant result of Wu (Acta. Math. Sinica. 45(3), 617-624, 2002) for sequences of pairwise NQD random variables with identically distributed.
引用
收藏
页数:8
相关论文
共 50 条
[31]   On complete convergence and the strong law of large numbers for pairwise independent random variables [J].
P. Bai ;
P.-Y. Chen ;
S. H. Sung .
Acta Mathematica Hungarica, 2014, 142 :502-518
[32]   Complete Moment Convergence for Weighted Sums of Pairwise Negatively Quadrant Dependent Random Variables [J].
Zhao, Mingming ;
Ding, Shengnan ;
Zhang, Di ;
Wang, Xuejun .
FILOMAT, 2020, 34 (10) :3459-3471
[33]   A note on the complete convergence for weighted sums of negatively dependent random variables [J].
Soo Hak Sung .
Journal of Inequalities and Applications, 2012
[34]   A note on the complete convergence for weighted sums of negatively dependent random variables [J].
Sung, Soo Hak .
JOURNAL OF INEQUALITIES AND APPLICATIONS, 2012,
[35]   Complete convergence and complete moment convergence for a class of random variables [J].
Wang, Xinghui ;
Hu, Shuhe .
JOURNAL OF INEQUALITIES AND APPLICATIONS, 2012,
[36]   ON COMPLETE CONVERGENCE AND COMPLETE MOMENT CONVERGENCE FOR A CLASS OF RANDOM VARIABLES [J].
Wang, Xuejun ;
Wu, Yi .
JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, 2017, 54 (03) :877-896
[37]   Complete convergence and complete moment convergence for a class of random variables [J].
Xinghui Wang ;
Shuhe Hu .
Journal of Inequalities and Applications, 2012
[38]   Strong Law of Large Numbers and Complete Convergence for Sequences of -Mixing Random Variables [J].
GAN Shixin CHEN Pingyan QIU Dehua School of Mathematics and Statistics Wuhan University Wuhan Hubei China Department of Mathematics Jinan University Guangzhou Guangdong China Department of Mathematics and Computational Sciences Guangdong Business College Guangzhou Guangdong China .
WuhanUniversityJournalofNaturalSciences, 2007, (02) :211-217
[39]   A note on complete convergence of weighted sums for array of rowwise AANA random variables [J].
Xinghui Wang ;
Aiting Shen ;
Xiaoqin Li .
Journal of Inequalities and Applications, 2013
[40]   A note on complete convergence of weighted sums for array of rowwise AANA random variables [J].
Wang, Xinghui ;
Shen, Aiting ;
Li, Xiaoqin .
JOURNAL OF INEQUALITIES AND APPLICATIONS, 2013,